# SDR 2014F00153

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N522BA
- Make and model: Cessna 421B
- Aircraft serial: 421B0555
- Aircraft time: 6,533 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOST PANEL LIGHTS AND INDICATIONS DURING LANDING.  TROUBLESHOT SYSTEM AND FOUND THAT A CONNECTOR PLUG CONTAINING THE POWER AND GROUND LEADS HAD COME LOOSE.  TIGHTEN AND SECURED CONNECTOR PLUG OPS CHECK SYSTEM WITH NO DEFECTS FOUND AT THIS TIME.
